The single-leaf Frobenius Theorem with Applications

Authors

  • Paolo Piccione Instituto de Matemática e Estatística, Universidade de São Paulo
  • Daniel V. Tausk Instituto de Matemática e Estatística, Universidade de São Paulo

DOI:

https://doi.org/10.11606/resimeusp.v6i4.75424

Abstract

Using the notion of Levi form of a smooth distribution, we discuss the local and the global problem of existence of one horizontal section of a smooth vector bundle endowed with a horizontal distribution.

Downloads

Download data is not yet available.

Downloads

Issue

Section

Contents

How to Cite

The single-leaf Frobenius Theorem with Applications. (2014). Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 6(4), 337-381. https://doi.org/10.11606/resimeusp.v6i4.75424